zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Poincaré inequalities with the Radon measure for differential forms. (English) Zbl 1189.35011
Summary: We establish the local and global Poincaré inequalities with the Radon measure for the solutions to the nonlinear elliptic partial differential equation for differential forms.

MSC:
35A23Inequalities involving derivatives etc. (PDE)
35R06PDEs with measure
46E35Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
WorldCat.org
Full Text: DOI
References:
[1] Staples, S. G.: Lp-averaging domains and the Poincaré inequality, Ann. acad. Sci. fenn, ser. AI. math. 14, 103-127 (1989) · Zbl 0706.26010
[2] Acosta, G.; Durán, R.: An optimal Poincaré inequality in L1 for convex domains, Proc. amer. Math. soc. 132, 195-202 (2004) · Zbl 1057.26010 · doi:10.1090/S0002-9939-03-07004-7
[3] Agarwal, R. P.; Ding, S.; Nolder, C. A.: Inequalities for differential forms, (September,2009) · Zbl 1184.53001
[4] Beckner, W.: A generalized Poincaré inequality for Gaussian measures, Proc. amer. Math. soc. 105, 397-400 (1989) · Zbl 0677.42020 · doi:10.2307/2046956
[5] Belloni, M.; Kawohl, B.: A symmetry problem related to Wirtinger’s and Poincaré inequality, J. differential equations 156, 211-218 (1999) · Zbl 0954.26005 · doi:10.1006/jdeq.1998.3603
[6] Benguria, R. D.; Depassier, C.: A reversed Poincaré inequality for monotone functions, J. inequal. Appl. 5, 91-96 (2000) · Zbl 0949.26006 · doi:10.1155/S1025583400000060
[7] Chavel; Feldman, E. A.: An optimal Poincaré inequality for convex domains of non-negative curvature, Arch. ration. Mech. anal. 65, 263-273 (1977) · Zbl 0362.35059 · doi:10.1007/BF00280444
[8] Ding, S.; Nolder, C. A.: Weighted Poincaré-type inequalities for solutions to the A-harmonic equation, Illinois J. Math. 2, 199-205 (2002) · Zbl 1071.35520 · http://www.math.uiuc.edu/~hildebr/ijm/spring02/final/ding.html
[9] Hebey, E.: Sharp Sobolev-Poincaré inequalities on compact Riemannian manifolds, Trans. amer. Math. soc. 354, 1193-1213 (2002) · Zbl 0992.58017 · doi:10.1090/S0002-9947-01-02913-0
[10] Wang, Y.; Wu, C.: Sobolev imbedding theorems and Poincaré inequalities for Green’s operator on solutions of the nonhomogeneous A-harmonic equation, Comput. math. Appl. 47, 1545-1554 (2004) · Zbl 1155.31303 · doi:10.1016/j.camwa.2004.06.006
[11] Xing, Y.: Weighted Poincaré-type estimates for conjugate A-harmonic tensors, J. inequal. Appl. 1, 1-6 (2005) · Zbl 1087.31009 · doi:10.1155/JIA.2005.1
[12] Ding, S.: Two-weight Caccioppoli inequalities for solutions of nonhomogeneous A-harmonic equations on Riemannian manifolds, Proc. amer. Math. soc. 132, 2367-2375 (2004) · Zbl 1127.35021 · doi:10.1090/S0002-9939-04-07347-2
[13] Liu, B.: $Ar{\lambda}({\Omega})$-weighted imbedding inequalities for A-harmonic tensors, J. math. Anal. appl. 273, 667-676 (2002) · Zbl 1035.46024 · doi:10.1016/S0022-247X(02)00331-1
[14] Nolder, C. A.: Hardy-Littlewood theorems for A-harmonic tensors, Illinois J. Math. 43, 613-631 (1999) · Zbl 0957.35046
[15] Xing, Y.: Weighted integral inequalities for solutions of the A-harmonic equation, J. math. Anal. appl. 279, 350-363 (2003) · Zbl 1021.31004 · doi:10.1016/S0022-247X(03)00036-2
[16] Cartan, H.: Differential forms, (1970) · Zbl 0213.37001
[17] Iwaniec, T.; Lutoborski, A.: Integral estimates for null Lagrangians, Arch. ration. Mech. anal. 125, 25-79 (1993) · Zbl 0793.58002 · doi:10.1007/BF00411477
[18] Stein, E. M.: Singular integrals and differentiability properties of functions, (1970) · Zbl 0207.13501